# SDR USAA960298

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 767
- Part time: 35,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 3 INCH CORRODED AREA ON STRINGER 20L, BS 767 STRINGER.  INSTALLED STRINGER REPAIR, REPAIRED PER SRM 53-10-3.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 1.  (M)
